Doctor insights on:
Treatment Of Brittle Nails
None: You should see your dermatologist for treatment and evaluation. This way you can find out the cause and genadur is a medication that will help. ...Read more
Biotin: Biotin (available at many pharmacies and most health food stores) will strengthen nails; about 5000 units/day should do it. Also, nail polish will protect your nails and helps prevent a recurrence of the brittle condition. Avoiding excessive contact with soap and water, and harsh chemicals, helps too. ...Read more
Yes: Biotin i usually recommend appearx brand.Get a more detailed answer ›
Brittle nails get dirty always although kept short.Are their being thin & soft make dirt easily attach to them?What could be the problem & what to do?
Possible: But improbable that you have a thyroid problem if this is your only complaint. Are you eating your 5 servings of dairy that you require at this age for the calcium ? Talk to your doc as there is no other history or other information given here. Sometimes people just don't have the greatest nails! ...Read more
Brittle nails get dirty always even wen kept short&even w/light work. No c curve. Are their being thin make dirt attach to them easily? Options?
Rough dirty nails: The roughness more then the brittleness of the nails is probably why they are collecting dirt. Ensure that you are getting adequate protein in your diet, and eat gelatin to help thicken your nails. In the short run, use a thick lotion or petrolatum on your fingertips to fill in the gaps and prevent accumulation of dirt prior to working in soiled environments. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Treatment of spoon nails
- Treatment of increased curvature of nails
- What are the causes of brittle split finger nails?
- Ask a doctor a question free online
- What are the causes of brittle toe nails?
- Herbal treatment for brittle nails
- How to get rid of fungal nail infection treatment?
- How long does it take for oral prednisone treatment of sciatic nerve?
- Talk to a dermatologist online